Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 128, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 18, 2008, 3:33 PM CDT for Copiah County, Hinds County, Mississippi. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2008, 3:33 PM CDT (20:33 UTC)
- Expired
- Apr 18, 2008, 4:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Copiah County, MS, Hinds County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 49 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 3:40 PM CDT | TORNADO | 8 E Carpenter, MS | ROOF OF A HOME HEAVILY DAMAGED AND NUMEROUS TREES AND LARGE LIMBS DOWN. POSSIBLE TORNADO. |
| Apr 18, 3:41 PM CDT | TORNADO 1 | 4 N Dentville, MS | NUMEROUS HARDWOOD AND SOFTWOOD TREES WERE SNAPPED AND UPROOTED. A TIN ROOF WAS ALSO SIGNIFICANTLY DAMAGED. THE TORNADO WAS RATED AN EF1 WITH MAX WINDS OF 90 MPH. IT CONTAINED A PATH LENGTH OF 3 MILES AND A WIDTH OF 50 YARDS. |
| Apr 18, 4:00 PM CDT | TORNADO 1 | 5 Wnw Terry, MS | NUMEROUS HARDWOOD AND SOFTWOOD TREES SNAPPED AND UPROOTED. 6 HOMES DAMAGED... 5 BY TREES, 1 BY WIND WHICH BLEW OFF A LARGE PORTION OF A ROOF. THE TORNADO WAS RATED AN EF1 WITH MAX WINDS OF 110 MPH. IT CONTAINED A PATH LENGTH OF 3.5 MILES AND A WIDTH OF 100 YAR |
| Apr 18, 4:00 PM CDT | TORNADO | 2 Nw Terry, MS | POSSIBLE TORNADO AROUND MIDWAY ROAD...DELANEY ROAD... AND LEBANON-PINE RD. HOUSES DAMAGED...TREES DOWN... POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 182033
TORJAN
MSC029-049-182115-
/O.NEW.KJAN.TO.W.0128.080418T2033Z-080418T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CDT FRI APR 18 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF CRYSTAL SPRINGS...
SOUTHERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 415 PM CDT
* AT 333 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
CARPENTER...OR 18 MILES WEST OF CRYSTAL SPRINGS...MOVING NORTHEAST
AT 40 MPH.
* THE TORNADO WILL BE NEAR...
UTICA BY 340 PM CDT...
DRY GROVE BY 355 PM CDT...
8 MILES SOUTHEAST OF RAYMOND BY 400 PM CDT...
TERRY BY 405 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3186 9071 3203 9071 3208 9072 3238 9023
3216 9023 3216 9025 3214 9023 3197 9023
TIME...MOT...LOC 2033Z 237DEG 36KT 3201 9064
$$
GARRETT2 follow-up statements
000
WWUS54 KJAN 182042
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CDT FRI APR 18 2008
MSC029-049-182115-
/O.CON.KJAN.TO.W.0128.000000T0000Z-080418T2115Z/
HINDS MS-COPIAH MS-
342 PM CDT FRI APR 18 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHERN
COPIAH AND SOUTHERN HINDS COUNTIES...
AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR UTICA...OR 14 MILES WEST OF CRYSTAL
SPRINGS...MOVING NORTHEAST AT 41 MPH.
THE TORNADO WILL BE NEAR...
DRY GROVE BY 355 PM CDT...
TERRY AND 8 MILES SOUTHEAST OF RAYMOND BY 400 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3196 9062 3211 9067 3238 9023 3216 9023
3216 9025 3214 9023 3197 9023
TIME...MOT...LOC 2042Z 237DEG 36KT 3206 9055
$$
GARRETT000
WWUS54 KJAN 182100
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
400 PM CDT FRI APR 18 2008
MSC029-182110-
/O.CAN.KJAN.TO.W.0128.000000T0000Z-080418T2115Z/
COPIAH MS-
400 PM CDT FRI APR 18 2008
...THE TORNADO WARNING FOR NORTHERN COPIAH COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEASTERN MISSISSIPPI.
LAT...LON 3208 9047 3219 9052 3238 9023 3216 9023
3216 9025 3214 9023 3206 9024
TIME...MOT...LOC 2100Z 237DEG 36KT 3212 9038
$$
MSC049-182115-
/O.CON.KJAN.TO.W.0128.000000T0000Z-080418T2115Z/
HINDS MS-
400 PM CDT FRI APR 18 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR CENTRAL
HINDS COUNTY...
AT 400 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR DRY GROVE...OR 8 MILES NORTHWEST OF CRYSTAL
SPRINGS...MOVING NORTHEAST AT 41 MPH.
THE TORNADO WILL BE NEAR...
TERRY BY 405 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEASTERN MISSISSIPPI.
LAT...LON 3208 9047 3219 9052 3238 9023 3216 9023
3216 9025 3214 9023 3206 9024
TIME...MOT...LOC 2100Z 237DEG 36KT 3212 9038
$$
GARRETTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 18, 3:00 PM CDT, 33 minutes earlier.
Area forecast discussion, Apr 18, 3:00 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 300 PM CDT FRI APR 18 2008 .SHORT TERM...STRUCTURES SUGGESTIVE OF DEEP CONVECTION HAVE RECENTLY SHOWED UP ON THE RADAR OVER SOUTHWESTERN MISSISSIPPI AHEAD OF A NEARING FRONTAL BOUNDARY. AN ABUNDANCE OF ATMOSPHERIC FORCING IMPINGING ON OUR REGION SINCE LATE MORNING (THANKS TO AN INCOMING POTENT LOBE OF UPPER LEVEL ENERGY) HAS BEEN SQUEEZING OUT NOTHING MORE THAN SHOWERS AND AN OCCASIONAL RUMBLE OF THUNDER THUS FAR. THIS LOOKS TO CHANGE THROUGH THE REST OF THIS AFTERNOON AS FOCUSED LOW LEVEL FRONTAL FORCING COMBINES WITH MENTIONED UPPER LEVEL ATMOSPHERIC LIFT. MOST LIKELY SCENARIO (PER LOCAL HI RES WRF ENSEMBLE OUTPUT) IS THAT A BROKEN LINE OF STRONG TO POSSIBLY CONVECTION WILL AGGREGATE AND PUSH ESE THROUGH EARLY EVENING...MAINLY ALONG AND SOUTH OF A NATCHEZ...TO JACKSON...TO MACON LINE. THIS WOULD LEAVE MAINLY SHOWERS WITH EMBEDDED RUMBLES OF THUNDERSTORMS FOR THE REST OF THE REGION BEFORE ACTIVITY CLEARS ON OUT TO THE EAST. I HAVE UPDATED THE HWO TO CONFINE THE SEVERE RISK THROUGH EARLY THIS EVENING MAINLY FOR THE AREAS MENTIONED ABOVE...ALTHOUGH ALL LOCATIONS ALONG AND JUST AHEAD OF THE PROGRESSING FRONTAL BOUNDARY WILL HAVE A NON-ZERO THREAT FOR SEVERE WEATHER. EXPECT ALL THE RAIN AND STORMS TO BE CLEARING OUT OF THE REGION FROM THE WEST EARLY THIS EVENING (8 OR 9 PM) WITH THE ASSOCIATED SEVERE WEATHER THREAT ENDING WITH IT. ATMOSPHERIC DRY SLOTTING IN THE WAKE OF THE UPPER DISTURBANCE SHOULD CLEAR CLOUDS OUT OF THE ARKLAMISS RATHER EFFICIENTLY LATE TONIGHT WITH THE COMBINATION OF COOLER AIR COMING IN AND LIGHT WINDS ALLOWING TEMPERATURES TO FALL INTO THE LOW TO MID 40S. THE CLEARING SKIES AND INFLUX OF HIGH PRESSURE LATE TONIGHT WILL SET THE STAGE FOR A BEAUTIFUL SATURDAY WITH SUNNY SKIES...WESTERLY BREEZES AND HIGHS IN THE MID TO UPPER 70S. .LONG TERM....MEDIUM RANGE GUIDANCE AND ENSEMBLES PAINT A RATHER QUIET WEEKEND UNTIL WE GET INTO THE UPCOMING WORK WEEK. A SERIES OF UPPER DISTURBANCES WILL PASS THROUGH THE SOUTHERN STREAM...GIVING THE REGION A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY. LOOKING THE MODELS ON A DAILY BASIS. SURFACE HIGH PRESSURE WILL MOVE OVER THE REGION OVER THE WEEKEND...BRINGING THE REGION MILD DAYS AND COOL NIGHTS. LOWS WILL DIP FROM THE MIDDLE 40S EAST TO THE LOWER 50S WEST ON SUNDAY MORNING. HIGHS ON SUNDAY WILL BE FROM NEAR 80 NORTH TO THE LOWER 80S SOUTH...WHICH IS CLOSE TO MOS GUIDANCE. SOUTHERLY RETURN FLOW WILL COME BACK TO THE REGION AHEAD OF AN APPROACHING FRONT. THERE WILL BE A SERIES OF WEAK DISTURBANCES AND JUST ENOUGH INSTABILITY TO SQUEEZE OUT SOME ISOLATED CONVECTION FOR MONDAY THROUGH WEDNESDAY. DAILY HIGHS WILL BE IN THE LOWER TO MIDDLE 80S. NIGHTLY LOWS RISE FROM THE 50S ON MONDAY MORNING TO THE LOWER AND MIDDLE 60S WEDNESDAY MORNING. THIS WILL BE DUE TO A WARMING TREND AS MORE GULF MOISTURE RETURNS TO THE REGION. WENT CLOSE TO MEX GUIDANCE ON GUIDANCE. THERE WAS SOME DIFFERENCES IN THE MODELS THE EUROPEAN BRINGS FRONT INTO THE REGION ON WEDNESDAY...WHILE THE GFS HAS THE FRONT APPROACHING THE REGION ON WEDNESDAY. WILL GO WITH THE EUROPEAN FRONTAL BOUNDARY BECOMING STATIONARY ACROSS THE NORTH ON WEDNESDAY...THEN IT WILL RETURN TO THE NORTH AS ANOTHER AREA OF LOW PRESSURE DEVELOPS ACROSS THE SOUTHERN PLAINS. LOOKING AT THURSDAY INTO FRIDAY...OUR CHANCES OF RAIN WILL CONTINUE THROUGH THE REST OF THE WORK WEEK AS LOW LEVEL SOUTHERLY FLOW CONTINUES OVER THE REGION. A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST. THE EUROPEAN MODEL WAS MUCH SLOWER WITH THE APPROACH OF THE FRONT WITH THE FRONT NEAR THE ARKLAMISS ON 12Z SATURDAY. THE REASON FOR THIS IS BECAUSE IT WAS SLOWER THE ASSOCIATED SHORT WAVE ENERGY MOVING OVER THE 4 CORNERS REGION ON FRIDAY MORNING...WHILE THE GFS HAS IT PUSHING ACROSS THE MID TO UPPER PLAINS. WITH THE RIDGING OVER THE REGION...WILL GO WITH THE SLOWER EUROPEAN MODEL AND KEEP SMALL POPS FOR THE LONG TERM PERIOD. MADE ONLY MINOR ADJUSTMENTS TO MEX POPS. LOWS WILL BE IN THE LOWER TO MIDDLE 60S. HIGHS WILL CONTINUE IN THE LOWER TO MIDDLE 80S./17/ && .AVIATION...SHOWERS AND EMBEDDED STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL MOVE ACROSS AREAS EAST OF THE MS RIVER THROUGH THE REST OF THE LATE AFTERNOON AND EARLY EVENING HOURS. EXPECT A GOOD DEAL OF THE CEILINGS ASSOCIATED WITH THIS ACTIVITY TO BE IN THE MVFR RANGE...ALTHOUGH VFR CONDITIONS AND CALMER WEATHER WILL MOVE IN QUICKLY BY MID EVENING AS THE FRONTS MOVES THROUGH. CLEARING SKIES LATER TONIGHT WILL BRING THE POTENTIAL FOR FOG DEVELOPMENT ACROSS MAINLY THE EASTERN HALF OF MS. SATURDAY SHOULD FEATURE SUNNY SKIES AND WEST WINDS BELOW 20 MPH AFTER ANY MORNING FOG BURNS OFF. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 46 77 50 81 / 16 0 0 8 MERIDIAN 46 76 47 82 / 58 0 0 8 VICKSBURG 47 78 51 83 / 3 0 0 7 HATTIESBURG 48 78 50 83 / 69 0 0 3 NATCHEZ 45 77 50 82 / 3 0 0 3 GREENVILLE 49 76 52 81 / 3 0 0 9 GREENWOOD 47 75 50 81 / 13 0 0 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM:17 LONG TERM: 50
Hazardous weather outlook, Apr 18, 2:43 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 243 PM CDT FRI APR 18 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 191945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 243 PM CDT FRI APR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY A SLIGHT CHANCE OF SEVERE THUNDERSTORMS REMAINS THROUGH THE REST OF THIS AFTERNOON AND INTO EARLY THIS EVENING FOR PORTIONS OF THE FORECAST AREA...BUT MAINLY SOUTHEAST OF A NATCHEZ...TO JACKSON...TO MACON LINE. THE MAIN RISK WITH STORMS IN THE MENTIONED AREAS WILL BE HIGH WINDS...ALTHOUGH LARGE HAIL CANNOT BE COMPLETELY RULED OUT. FURTHER NORTH AND NORTHWEST OF THIS LINE ANY STORMS SHOULD GENERALLY ONLY PRODUCE OCCASIONALLY GUSTY WINDS...HEAVY DOWNPOURS...SMALL HAIL AND FREQUENT LIGHTNING AT WORST. THE COMBINATION OF INCOMING GULF MOISTURE AND A STRONG DISTURBANCE IS EXPECTED TO PRODUCE THUNDERSTORMS ALONG A COLD FRONT THAT WILL BE SWEEPING EAST THROUGH THE REST OF THE REGION BY EARLY TO MID EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING FOR SOUTHEASTERN PORTIONS OF MISSISSIPPI. ACTIVATION IS OTHERWISE NOT ANTICIPATED THROUGH THURSDAY APRIL 24. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 50
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 4:10 AM CDT | Lake Wind Advisory | JAN | Bolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more | 10 hr |
| Apr 18, 3:28 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 47 min |
| Apr 18, 4:08 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 52 min |
| Apr 18, 4:21 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 54 min |
| Apr 18, 4:33 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 93 min |
| Apr 18, 4:54 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 51 min |
| Apr 18, 5:09 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 52 min |
| Apr 18, 5:27 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake, Neshoba, Winston | 35 min |
| Apr 18, 5:44 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 46 min |
| Apr 18, 5:48 PM CDT | Tornado Warning | JAN | Lamar, Marion | 41 min |
| Apr 18, 5:52 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 38 min |
| Apr 18, 6:07 PM CDT | Tornado Warning | JAN | Forrest, Lamar | 53 min |
| Apr 18, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 65 min |
| Apr 18, 6:40 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 65 min |
| Apr 18, 6:45 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 60 min |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.